MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT EXP-LF

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT EXP-LF
Catalog Number DYNJAA10997
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter stated that the components did not fit snugly together and came apart very easily while in use, and clarified that the yankauer would disconnect from the suction tubing while they were suctioning the patient; there were not any adverse events reported, there was no harm to the patient, and no medical intervention, serious injury, or follow-up care was reported.A sample consisting of one suction tubing and one yankauer suction tip was received; the id and od were measured on both and all measurements met specifications, the tubing and yankauer were connected to each other and then to a suction machine, 500cc of fluid were suctioned, and the connection remained secure for the entire test.The packs production record and pack build history were reviewed, with no line down situations, run without approvals, substitutions, deviations, non-conformance reports, or pack build issues that might have had an impact on this issue; trending found 0 additional reported complaints for this issue for the account in the past 24 months.Medline was not able to confirm the quality issue reported, the cause was documented as not confirmed with received sample, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "these 2 components do not fit snugly together.They come apart very easily while in use.".

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT EXP-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50884013
Report Number1417592-2026-49924
Device Sequence Number9827099
Product Code CAI
UDI-Device Identifier40195327205714
UDI-Public40195327205714
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10997
Device Lot Number24HBJ977
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown